Enumeration of fixed points of an involution on β(1, 0)-trees

Kitaev, Sergey and de Mier, Anna (2014) Enumeration of fixed points of an involution on β(1, 0)-trees. Graphs and Combinatorics, 30 (5). pp. 1207-1221.

[img]
Preview
Text (Kitaev-de-Mier-GC2014-enumeration-of-fixed-points-of-an-involution)
Kitaev_de_Mier_GC2014_enumeration_of_fixed_points_of_an_involution.pdf
Accepted Author Manuscript

Download (354kB)| Preview

    Abstract

    β(1, 0)-trees provide a convenient description of rooted non-separable planar maps. The involution h on β(1, 0)-trees was introduced to prove a complicated equidistribution result on a class of pattern-avoiding permutations. In this paper, we describe and enumerate fixed points of the involution h. Intriguingly, the fixed points are equinumerous with the fixed points under taking the dual map on rooted non-separable planar maps, even though the fixed points do not go to each other under the know (natural) bijection between the trees and the maps.